# SDR 95ZZZX6739

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N765LT
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400181
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E4344
- Condition: Cracked
- Location: Nr 2 Socket
- Part time: 5,961 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 2 BLADE SOCKET WITH .50 INCH LONG CRACK AT EDGE OF BLADE SOCKET, ON OUTSIDE OF HUB, HORIZONTAL TO BLADE.
